Journal article icon

Journal article

Ol'ga Aleksandrovna Ladyzhenskaya (on her 80th birthday)

Publication status:
Published

Actions


Access Document


Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Role:
Author
Journal:
RUSSIAN MATHEMATICAL SURVEYS
Volume:
58
Issue:
2
Pages:
395-425
Publication date:
2003-01-01
DOI:
EISSN:
1468-4829
ISSN:
0036-0279
URN:
uuid:42e9189c-450a-4722-b67b-21e3b2d320b8
Source identifiers:
13667
Local pid:
pubs:13667

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP